# SDR AALA202404081799

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 62,300 hours, 26,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22C EMERGENCY EXIT LIGHT HOUSING LOOSE. REPLACED EMERGENCY LIGHT HOLDER AT SEAT 22C. FUNCATIONAL CHECK GOOD. PER AMM 33-51-11.
